Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|kman15 - Wed Apr 22, 2009 3:10 pm|
In 2004 I got a yeast infection which I didn't see the doctor for a couple months for. It was itching like crazy and extremely sensitive during sexual activity, and would get dry easily. The doctor gave me an antibiotic for the yeast infection and hydrocortizone cream to treat the area on the base of my penis.
The itching and soreness during sexual activity continued. I saw a couple urologists and dermotologists for this, a couple of them gave me a higher dosage of hydrocortizone cream to apply on the area. Finally, one dermotologist determined that the redness and soreness were actually caused by overuse or burning from the hydrocortisone cream.
I discontinued the use of the hydrocortisone cream in 2005. The redness is still in areas where I had applied the cream; on the base of my penis and on the scrotum where it meets the base. The skin still gets really sore and dry during sexual activity.
How can this red and sore skin be treated so I can go back to having a regular sex life after 5 years?
|Dr.M.jagesh kamath - Sun Aug 09, 2009 8:45 pm|
Long term steroid application does sometimes lead to atrophy,and especially tender areas get affected are-like eyelids,groin,folds of axilla etc.You can apply glycerin based emmolients for the same.
|kman15 - Mon Aug 10, 2009 12:02 am|
What is the name of a glycerol based emmollient product?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.